# SDR SWAA2022110358383

- Difficulty date: October 10, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY LIGHT OVERHEAD STOWAGE BIN 3 LT (1EA) 2022-576242 / [01] REPLACED LENS EMERGENCY LIGHT OVERHEAD STOWAGE BIN 3 LT (1EA) IAW B737-700 AMM-33-51-03-960-802;[02] CORRECTED STEP 1 REPLACED LENS EMERGENCY LIGHT OVERHEAD STOWAGE BIN 3 LT (1EA) IAW BOEING SOPM 20-50-12;[03] REPLACED LENS EMERGENCY LIGHT OVERHEAD STOWAGE BIN 3 LT (1EA) IAW BOEING SOPM 20-50-12
